ITEM METADATA RECORD
Title: Factors of type II_1 without non-trivial finite index subfactors
Authors: Vaes, Stefaan # ×
Issue Date: 2009
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:361 issue:5 pages:2587-2606
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
no-subfactors.pdfOA article Published 258KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science